# SDR ABXA050347

- Difficulty date: October 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING WAS CRACKED ON LONGERON 24 RIGHT IN RIGHT MAIN LANDING GEAR WHEEL WELL AT APPROXIMATELY STA 940.  REMOVED SUPPORT FITTING BRACKET ON LONGERON 24 STA 940 RIGHT MAIN LANDING GEAR, NEW BRACKET FABRICATED BY OUTSIDE VENDOR, REF REA D853-52521, PO NR 1122790, DRILLED AND TRIMMED FABRICATED PART IAW REA D853-52521, STEP NR 5, INSTALLED SUPPORT FITTING BRACKET ON LONGERON 24, STA 940 RIGHT MAIN LANDING GEAR IAW DC8 SRM 51-1-20D.
